# SDR DALA2023020100814

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 25,008 hours, 9,746 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9534029) DURING SVC CHECK FOUND LH HORIZONTAL STAB SEAL PLATE MISSING. FABRICATED TEMPORARY SEAL PLATE FROM ALUMINUM 2024-T3 AND INSTALLED. ENGINEERING APPROVED PER DAL P.S.900-5-1, NO.4. FWD TO MON PER ER/A 605708-14 REV ORIGINAL.  PERFORMED SECTION II: PERMANENT REPAIR PER ERA NO. 605708-14 REV ORIGINAL".
